January  2020, 16(1): 25-36. doi: 10.3934/jimo.2018138

Continuity of solutions mappings of parametric set optimization problems

1. 

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

2. 

School of Economics and Management, China University of Geosciences, Wuhan 430074, China

3. 

College of Management, Chongqing College of Humanities, Science & Technology, Chongqing 401524, China

4. 

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

* Corresponding author: Jiawei Chen

Received  December 2016 Revised  November 2017 Published  January 2020 Early access  September 2018

Fund Project: This research is supported by the Natural Science Foundation of China (Nos: 11571055, 11401487, 71471167), the Basic and Advanced Research Project of Chongqing (cstc2016jcyjA0239, cstc2015jcyjBX0131), the China Postdoctoral Science Foundation (No: 2015M582512) and the Fundamental Research Funds for the Central Universities.

Set optimization is an indispensable part of theory and method of optimization, and has been received wide attentions due to its extensive applications in group decision and group game problems. This paper focus on the continuity of the strict (weak) minimal solution set mapping of parametric set-valued vector optimization problems with the lower set less order relation. We firstly introduce a concept of strict lower level mapping of parametric set-valued vector optimization problems. Moreover, the upper and lower semicontinuity of the strict lower level mapping are obtained under some suitable conditions. Lastly, the sufficient condition for the continuity of the strict minimal solution set mappings of parametric set optimization problems are established by a new proof method, which is different from that in [27,28].

Citation: Jiawei Chen, Guangmin Wang, Xiaoqing Ou, Wenyan Zhang. Continuity of solutions mappings of parametric set optimization problems. Journal of Industrial and Management Optimization, 2020, 16 (1) : 25-36. doi: 10.3934/jimo.2018138
References:
[1]

M. Alonso and L. Rodríguez-Marín, Optimality conditions for set-valued maps with set optimization, Nonlinear Anal., 70 (2009), 3057-3064.  doi: 10.1016/j.na.2008.04.027.

[2]

J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley. New York, 1984.

[3]

J. W. ChenQ. H. Ansari and J. C. Yao, Characterizations of set order relations and constrained set optimization problems, Optim., 66 (2017), 1741-1754.  doi: 10.1080/02331934.2017.1322082.

[4]

J. W. ChenE. KöbisM. Köbis and J. C. Yao, A new set order relation in set optimization, J. Nonlinear Convex Anal., 18 (2017), 637-649. 

[5]

M. Dhingra and C. S. Lalitha, Well-setness and scalarization in set optimization, Optim. Lett., 10 (2016), 1657-1667.  doi: 10.1007/s11590-015-0942-z.

[6]

A. Göfert, Chr. Tammer, H. Riahi and C. Z$\check{a}$inescu, Variational Methods in Partially Ordered Spaces, Springer-Verlag, New York, 2003.

[7]

C. GutiérrezB. JiménezE. Miglierina and E. Molho, Scalarization in set optimization with solid and nonsolid ordering cones, J. Global Optim., 61 (2014), 525-552.  doi: 10.1007/s10898-014-0179-x.

[8]

C. GutiérrezE. MiglierinaE. Molho and V. Novo, Pointwise well-posedness in set optimization with cone proper sets, Nonlinear Anal., 75 (2012), 1822-1833.  doi: 10.1016/j.na.2011.09.028.

[9]

A. H. Hamel and A. Löne, Lagrange duality in set optimization, J. Optim. Theory Appl., 161 (2014), 368-397.  doi: 10.1007/s10957-013-0431-4.

[10]

E. Hernández and L. Rodríguez-Marín, Existence theorems for set optimization problem, Nonlinear Anal., 67 (2007), 1726-1736.  doi: 10.1016/j.na.2006.08.013.

[11]

E. Hernández and L. Rodríguez-Marín, Nonconvex scalarization in set optimization with set-valued maps, J. Math. Anal. Appl., 325 (2007), 1-18.  doi: 10.1016/j.jmaa.2006.01.033.

[12]

N. J. HuangJ. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274.  doi: 10.1016/j.mcm.2005.06.010.

[13]

J. Jahn, A derivative-free descent method in set optimization, Comput. Optim. Appl., 60 (2015), 393-411.  doi: 10.1007/s10589-014-9674-8.

[14]

J. Jahn and T. X. D. Ha, New set relations in set optimization, J. Optim. Theory Appl., 148 (2011), 209-236.  doi: 10.1007/s10957-010-9752-8.

[15]

A. A. Khan, C. Tammer and C. Z$\check{a}$linescu, Set-Valued Optimization: An Introduction with Applications, Springer, New York, 2015. doi: 10.1007/978-3-642-54265-7.

[16]

S. Khoshkhabar-amiranloo and E. Khorram, Pointwise well-posedness and scalarization in set optimization, Math. Meth. Oper. Res., 82 (2015), 195-210.  doi: 10.1007/s00186-015-0509-x.

[17]

B. T. Kien, On the lower semicontinuity of optimal solution sets, Optim., 54 (2005), 123-130.  doi: 10.1080/02331930412331330379.

[18]

D. Klatte, A sufficient condition for lower semicontinuity of solution sets of systems of convex inequalities, Math. Program. Stud., 21 (1984), 139-149. 

[19]

D. Kuroiwa, Some duality theorems of set-valued optimization with natural critera, In: Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis, 221-228. World Scientific, RiverEdge, 1999.

[20]

D. Kuroiwa, On set-valued optimization, Nonlinear Anal., 47 (2001), 1395-1400.  doi: 10.1016/S0362-546X(01)00274-7.

[21]

S. J. LiG. Y. Chen and K. L. Teo, On the stability of generalized vector quasivariational inequality problems, J. Optim. Theory Appl., 113 (2002), 283-295.  doi: 10.1023/A:1014830925232.

[22]

S. J. Li and C. R. Chen, Stability of weak vector variational inequality, Nonlinear Anal., 70 (2009), 1528-1535.  doi: 10.1016/j.na.2008.02.032.

[23]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515.  doi: 10.1007/s10957-010-9736-8.

[24]

X. J. Long and J. W. Peng, Generalized B-well-posedness for set optimization problems, J. Optim. Theory Appl., 157 (2013), 612-623.  doi: 10.1007/s10957-012-0205-4.

[25]

J. LiuJ. W. ChenW. Y. Zhang and C. F. Wen, Scalarization and pointwise Levitin-Polyak well-posedness for set optimization problems, J. Nonlinear Convex Anal., 18 (2017), 1023-1040. 

[26]

Q. L. Wang and S. J. Li, Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem, J. Ind. Manag. Optim., 10 (2014), 1225-1234.  doi: 10.3934/jimo.2014.10.1225.

[27]

Y. D. Xu and S. J. Li, Continuity of the solution set mappings to a parametric set optimization problem, Optim. Lett., 8 (2014), 2315-2327.  doi: 10.1007/s11590-014-0738-6.

[28]

Y. D. Xu and S. J. Li, On the solution continuity of parametric set optimization problems, Math. Meth. Oper. Res., 84 (2016), 223-237.  doi: 10.1007/s00186-016-0541-5.

[29]

W. Y. ZhangS. J. Li and K. L. Teo, Well-posedness for set optimization problems, Nonlinear Anal., 71 (2009), 3769-3778.  doi: 10.1016/j.na.2009.02.036.

[30]

J. Zhao, The lower semicontinuity of optimal solution sets, J. Math. Anal. Appl., 207 (1997), 240-254.  doi: 10.1006/jmaa.1997.5288.

show all references

References:
[1]

M. Alonso and L. Rodríguez-Marín, Optimality conditions for set-valued maps with set optimization, Nonlinear Anal., 70 (2009), 3057-3064.  doi: 10.1016/j.na.2008.04.027.

[2]

J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley. New York, 1984.

[3]

J. W. ChenQ. H. Ansari and J. C. Yao, Characterizations of set order relations and constrained set optimization problems, Optim., 66 (2017), 1741-1754.  doi: 10.1080/02331934.2017.1322082.

[4]

J. W. ChenE. KöbisM. Köbis and J. C. Yao, A new set order relation in set optimization, J. Nonlinear Convex Anal., 18 (2017), 637-649. 

[5]

M. Dhingra and C. S. Lalitha, Well-setness and scalarization in set optimization, Optim. Lett., 10 (2016), 1657-1667.  doi: 10.1007/s11590-015-0942-z.

[6]

A. Göfert, Chr. Tammer, H. Riahi and C. Z$\check{a}$inescu, Variational Methods in Partially Ordered Spaces, Springer-Verlag, New York, 2003.

[7]

C. GutiérrezB. JiménezE. Miglierina and E. Molho, Scalarization in set optimization with solid and nonsolid ordering cones, J. Global Optim., 61 (2014), 525-552.  doi: 10.1007/s10898-014-0179-x.

[8]

C. GutiérrezE. MiglierinaE. Molho and V. Novo, Pointwise well-posedness in set optimization with cone proper sets, Nonlinear Anal., 75 (2012), 1822-1833.  doi: 10.1016/j.na.2011.09.028.

[9]

A. H. Hamel and A. Löne, Lagrange duality in set optimization, J. Optim. Theory Appl., 161 (2014), 368-397.  doi: 10.1007/s10957-013-0431-4.

[10]

E. Hernández and L. Rodríguez-Marín, Existence theorems for set optimization problem, Nonlinear Anal., 67 (2007), 1726-1736.  doi: 10.1016/j.na.2006.08.013.

[11]

E. Hernández and L. Rodríguez-Marín, Nonconvex scalarization in set optimization with set-valued maps, J. Math. Anal. Appl., 325 (2007), 1-18.  doi: 10.1016/j.jmaa.2006.01.033.

[12]

N. J. HuangJ. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274.  doi: 10.1016/j.mcm.2005.06.010.

[13]

J. Jahn, A derivative-free descent method in set optimization, Comput. Optim. Appl., 60 (2015), 393-411.  doi: 10.1007/s10589-014-9674-8.

[14]

J. Jahn and T. X. D. Ha, New set relations in set optimization, J. Optim. Theory Appl., 148 (2011), 209-236.  doi: 10.1007/s10957-010-9752-8.

[15]

A. A. Khan, C. Tammer and C. Z$\check{a}$linescu, Set-Valued Optimization: An Introduction with Applications, Springer, New York, 2015. doi: 10.1007/978-3-642-54265-7.

[16]

S. Khoshkhabar-amiranloo and E. Khorram, Pointwise well-posedness and scalarization in set optimization, Math. Meth. Oper. Res., 82 (2015), 195-210.  doi: 10.1007/s00186-015-0509-x.

[17]

B. T. Kien, On the lower semicontinuity of optimal solution sets, Optim., 54 (2005), 123-130.  doi: 10.1080/02331930412331330379.

[18]

D. Klatte, A sufficient condition for lower semicontinuity of solution sets of systems of convex inequalities, Math. Program. Stud., 21 (1984), 139-149. 

[19]

D. Kuroiwa, Some duality theorems of set-valued optimization with natural critera, In: Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis, 221-228. World Scientific, RiverEdge, 1999.

[20]

D. Kuroiwa, On set-valued optimization, Nonlinear Anal., 47 (2001), 1395-1400.  doi: 10.1016/S0362-546X(01)00274-7.

[21]

S. J. LiG. Y. Chen and K. L. Teo, On the stability of generalized vector quasivariational inequality problems, J. Optim. Theory Appl., 113 (2002), 283-295.  doi: 10.1023/A:1014830925232.

[22]

S. J. Li and C. R. Chen, Stability of weak vector variational inequality, Nonlinear Anal., 70 (2009), 1528-1535.  doi: 10.1016/j.na.2008.02.032.

[23]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515.  doi: 10.1007/s10957-010-9736-8.

[24]

X. J. Long and J. W. Peng, Generalized B-well-posedness for set optimization problems, J. Optim. Theory Appl., 157 (2013), 612-623.  doi: 10.1007/s10957-012-0205-4.

[25]

J. LiuJ. W. ChenW. Y. Zhang and C. F. Wen, Scalarization and pointwise Levitin-Polyak well-posedness for set optimization problems, J. Nonlinear Convex Anal., 18 (2017), 1023-1040. 

[26]

Q. L. Wang and S. J. Li, Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem, J. Ind. Manag. Optim., 10 (2014), 1225-1234.  doi: 10.3934/jimo.2014.10.1225.

[27]

Y. D. Xu and S. J. Li, Continuity of the solution set mappings to a parametric set optimization problem, Optim. Lett., 8 (2014), 2315-2327.  doi: 10.1007/s11590-014-0738-6.

[28]

Y. D. Xu and S. J. Li, On the solution continuity of parametric set optimization problems, Math. Meth. Oper. Res., 84 (2016), 223-237.  doi: 10.1007/s00186-016-0541-5.

[29]

W. Y. ZhangS. J. Li and K. L. Teo, Well-posedness for set optimization problems, Nonlinear Anal., 71 (2009), 3769-3778.  doi: 10.1016/j.na.2009.02.036.

[30]

J. Zhao, The lower semicontinuity of optimal solution sets, J. Math. Anal. Appl., 207 (1997), 240-254.  doi: 10.1006/jmaa.1997.5288.

Figure 1.  The strict $K$-quasiconvexity of $F(\cdot,\lambda)$ with $\lambda = 0.1$
[1]

Qilin Wang, Shengji Li. Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem. Journal of Industrial and Management Optimization, 2014, 10 (4) : 1225-1234. doi: 10.3934/jimo.2014.10.1225

[2]

Gisella Croce. An elliptic problem with degenerate coercivity and a singular quadratic gradient lower order term. Discrete and Continuous Dynamical Systems - S, 2012, 5 (3) : 507-530. doi: 10.3934/dcdss.2012.5.507

[3]

Vladimir Müller, Aljoša Peperko. Lower spectral radius and spectral mapping theorem for suprema preserving mappings. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4117-4132. doi: 10.3934/dcds.2018179

[4]

Yasmine Cherfaoui, Mustapha Moulaï. Biobjective optimization over the efficient set of multiobjective integer programming problem. Journal of Industrial and Management Optimization, 2021, 17 (1) : 117-131. doi: 10.3934/jimo.2019102

[5]

Xiaoni Chi, Zhongping Wan, Zijun Hao. Second order sufficient conditions for a class of bilevel programs with lower level second-order cone programming problem. Journal of Industrial and Management Optimization, 2015, 11 (4) : 1111-1125. doi: 10.3934/jimo.2015.11.1111

[6]

Yu Zhang, Tao Chen. Minimax problems for set-valued mappings with set optimization. Numerical Algebra, Control and Optimization, 2014, 4 (4) : 327-340. doi: 10.3934/naco.2014.4.327

[7]

Yihong Xu, Zhenhua Peng. Higher-order sensitivity analysis in set-valued optimization under Henig efficiency. Journal of Industrial and Management Optimization, 2017, 13 (1) : 313-327. doi: 10.3934/jimo.2016019

[8]

Qilin Wang, Liu He, Shengjie Li. Higher-order weak radial epiderivatives and non-convex set-valued optimization problems. Journal of Industrial and Management Optimization, 2019, 15 (2) : 465-480. doi: 10.3934/jimo.2018051

[9]

Hong-Zhi Wei, Chun-Rong Chen. Three concepts of robust efficiency for uncertain multiobjective optimization problems via set order relations. Journal of Industrial and Management Optimization, 2019, 15 (2) : 705-721. doi: 10.3934/jimo.2018066

[10]

Sanyi Tang, Wenhong Pang. On the continuity of the function describing the times of meeting impulsive set and its application. Mathematical Biosciences & Engineering, 2017, 14 (5&6) : 1399-1406. doi: 10.3934/mbe.2017072

[11]

Paul B. Hermanns, Nguyen Van Thoai. Global optimization algorithm for solving bilevel programming problems with quadratic lower levels. Journal of Industrial and Management Optimization, 2010, 6 (1) : 177-196. doi: 10.3934/jimo.2010.6.177

[12]

S. Bonafede, G. R. Cirmi, A.F. Tedeev. Finite speed of propagation for the porous media equation with lower order terms. Discrete and Continuous Dynamical Systems, 2000, 6 (2) : 305-314. doi: 10.3934/dcds.2000.6.305

[13]

Alberto Boscaggin, Fabio Zanolin. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete and Continuous Dynamical Systems, 2013, 33 (1) : 89-110. doi: 10.3934/dcds.2013.33.89

[14]

Shaohua Chen. Boundedness and blowup solutions for quasilinear parabolic systems with lower order terms. Communications on Pure and Applied Analysis, 2009, 8 (2) : 587-600. doi: 10.3934/cpaa.2009.8.587

[15]

Siegfried Carl, Christoph Tietz. Quasilinear elliptic equations with measures and multi-valued lower order terms. Discrete and Continuous Dynamical Systems - S, 2018, 11 (2) : 193-212. doi: 10.3934/dcdss.2018012

[16]

Olivier Guibé, Anna Mercaldo. Uniqueness results for noncoercive nonlinear elliptic equations with two lower order terms. Communications on Pure and Applied Analysis, 2008, 7 (1) : 163-192. doi: 10.3934/cpaa.2008.7.163

[17]

Ryo Ikehata, Marina Soga. Asymptotic profiles for a strongly damped plate equation with lower order perturbation. Communications on Pure and Applied Analysis, 2015, 14 (5) : 1759-1780. doi: 10.3934/cpaa.2015.14.1759

[18]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[19]

Angelo Favini, Alfredo Lorenzi, Hiroki Tanabe, Atsushi Yagi. An $L^p$-approach to singular linear parabolic equations with lower order terms. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 989-1008. doi: 10.3934/dcds.2008.22.989

[20]

Jinggang Tan, Jingang Xiong. A Harnack inequality for fractional Laplace equations with lower order terms. Discrete and Continuous Dynamical Systems, 2011, 31 (3) : 975-983. doi: 10.3934/dcds.2011.31.975

2021 Impact Factor: 1.411

Metrics

  • PDF downloads (369)
  • HTML views (1050)
  • Cited by (0)

[Back to Top]